# SDR SWIA201333122

- Difficulty date: March 25, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,842 hours, 21,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR OVERHEAD EMERGENCY LIGHT BURNED OUT.  (FLT 2977)  RELAMPED EMERGENCY LIGHT.
